Advertisement

Transport in Porous Media

, Volume 128, Issue 1, pp 319–319 | Cite as

Correction to: A Two-Parametric Model for Gas Flow in Low-Permeable Porous Materials

  • Peter PauliniEmail author
Correction
  • 160 Downloads

1 Correction to: Transport in Porous Media  https://doi.org/10.1007/s11242-019-01245-7

The original publication of the article includes the error in Fig. 9 legend. The correct Fig. 9 legend should be read as “Velocity exponent versus applied pressure gradient for all test data in Table 1”.

Notes

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Material TechnologyUniversity InnsbruckInnsbruckAustria

Personalised recommendations